Form of presentation | Articles in Russian journals and collections |
Year of publication | 2015 |
Язык | английский |
|
Agachev Yuriy Romanovich, author
Agachev Yuriy Romanovich, author
Galimyanov Anis Fuatovich, author
|
Bibliographic description in the original language |
J. R. Agachev and A. F. Galimyanov. On Justification of General Polynomial Projection Method for Solving Periodic Fractional Integral Equations// Lobachevskii Journal of Mathematics. - 2015. - Vol. 36, No. 2. - P. 97–102 (Scopus) |
Keywords |
Holder space, integral equations, fractional integral, trigonometric
approximation |
The name of the journal |
Lobachevskii J. of Mathematics
|
Please use this ID to quote from or refer to the card |
https://repository.kpfu.ru/eng/?p_id=109299&p_lang=2 |
Full metadata record |
Field DC |
Value |
Language |
dc.contributor.author |
Agachev Yuriy Romanovich |
ru_RU |
dc.contributor.author |
Agachev Yuriy Romanovich |
ru_RU |
dc.contributor.author |
Galimyanov Anis Fuatovich |
ru_RU |
dc.date.accessioned |
2015-01-01T00:00:00Z |
ru_RU |
dc.date.available |
2015-01-01T00:00:00Z |
ru_RU |
dc.date.issued |
2015 |
ru_RU |
dc.identifier.citation |
J. R. Agachev and A. F. Galimyanov. On Justification of General Polynomial Projection Method for Solving Periodic Fractional Integral Equations// Lobachevskii Journal of Mathematics. - 2015. - Vol. 36, No. 2. - P. 97–102 (Scopus) |
ru_RU |
dc.identifier.uri |
https://repository.kpfu.ru/eng/?p_id=109299&p_lang=2 |
ru_RU |
dc.description.abstract |
Lobachevskii J. of Mathematics |
ru_RU |
dc.language.iso |
ru |
ru_RU |
dc.subject |
Holder space |
ru_RU |
dc.subject |
integral equations |
ru_RU |
dc.subject |
fractional integral |
ru_RU |
dc.subject |
trigonometric
approximation |
ru_RU |
dc.title |
On Justification of General Polynomial Projection Method for Solving Periodic Fractional Integral Equations |
ru_RU |
dc.type |
Articles in Russian journals and collections |
ru_RU |
|